# SDR QXEA200800269

- Difficulty date: March 6, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 23,679 hours, 34,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - CARGO BAY ENTRYWAY THRESHOLD HAS SEVERAL AREAS OF LIGHT CHAFING.  REPAIRED CHAFE BY BLENDING, MAX MATERIAL REMOVED WAS .005" WITHIN LIMITS REFERENCE TO D-8 200 SRM 51-20-11 .
